MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys ca 19-9 and elecsys cea results from two patient samples tested on the cobas 6000 e601 module.This medwatch is for the elecsys ca 19-9 assay.Please refer to medwatch with a1.Patient identifier (b)(6) for the elecsys cea assay.On (b)(6) 2024: the initial result from the reported reagent lot was 459.90 u/ml.The first repeat result from a different elecsys ca19-9 reagent product was 28.82 u/ml.On (b)(6) 2024: the second repeat result from a new reagent pack of the same reported reagent lot was 26.52 u/ml.
 
Additional Manufacturer Narrative
The serial number of the cobas 6000 e601 module is (b)(6).The customer does not use the required tip/cup for the module.The measuring cells were overdue for replacement.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The issue was consistent with the customer's use of unapproved procell, cleancell, and tip/cups.A general reagent problem was not present, because the qc before the event was within ranges.

Brand Name
ELECSYS CA 19-9
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20846874
Report Number1823260-2024-03523
Device Sequence Number3771344
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number11776193122
Device Lot Number78239101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown